# SDR QMLA031810008

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N912EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0421
- Aircraft time: 1,989 hours, 7,702 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Tube
- Part number: 4649205015
- Part serial: 1265
- Condition: Worn
- Location: M/R Hub
- Part time: 1,143 hours
- Component: Hub
- Component part number: L623M1006102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST NUT TORQUE CHECK WAS PERFORMED . THE MAST NUT WAS TO BE FOUND LOOSE. THE ROTOR HUB SHAFT WAS REMOVED AND THE SPACER TUBE WAS INSPECTED. THE PROJECTIONS ON THE SPACER TUBE WERE WORN BEYOND ALLOWABLE LIMITS.
